Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

Supporter of LMS Good Practice Award

Publications

Export 8 results:
Sort by: Author Title [ Year  (Desc)]
Filters: Author is Jimbo, Henri Claver  [Clear All Filters]
2004
Jimbo HC.  2004.  Distribution Characterization in a Practical Moment Problem. Acta Mathematica Universitatis Comenianae. New Series. 73(1):107-114. Abstract
Jimbo HC.  2004.  On a Final Value Problem Connected with the B-S Model. Dynamic Systems and Applications. 4:443-451.
Jimbo HC, Ouentcheu A, Bozeman RE.  2004.  Portfolio Optimization with the Growth Model. Nonlinear analysis and convex analysis (NACA2003). :131-141. Abstract
2001
Jimbo HC, Chubarikov VN.  2001.  On the Asymptotic Distribution of Values of Arithemetic Functions. Dakl. Akad. Naouk (J. of Russ. Acad. of Sc.). 377(2):156-157. Abstract
Jimbo HC, Chubarikov VN.  2001.  On the Distribution of Arithmetic Functions modulo Prime. Discrete Mathematics and Applications. 11(5):461-470.

Back to the Top